# SDR V0XD201404090096

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,689 hours, 20,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 310 & STRINGER 25R HAS CORROSION ON FACE & BOTTOM FLANGE.  CUT OUT & REMOVED DAMAGED FRAME SECTION.  FABRICATED SPLICE, STRINGER CLEATS & SHIM.  INSTALLED REPAIR PARTS WITH NEW FRAME SECTOR IAW REO 670-53-21-799, DATED 30 JAN 2012.
